Amerik, Ekaterina

Some remarks on morphisms between Fano threefolds

Doc. Math., J. DMV 9, 471-486 (2004)


Summary: Let $X, Y$ be Fano threefolds of Picard number one and such that the ample generators of Picard groups are very ample. Let $X$ be of index one and $Y$ be of index two. It is shown that the only morphisms from $X$ to $Y$ are double coverings. In fact nearly the whole paper is the analysis of the case where $Y$ is the linear section of the Grassmannian $G(1,4)$, since the other cases were more or less solved in another article. This remaining case is treated with the help of Debarre's connectedness theorem for inverse images of Schubert cycles.

Mathematics Subject Classification



Fano threefolds, connectedness